2
TITLE: Partial parking functions
AUTHORS: Rui Duarte; Antonio Guedes de Oliveira ;
SOURCE: DISCRETE MATHEMATICS, VOLUME: 342, ISSUE: 2, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: The number of parking functions with center of a given length  Full Text
AUTHORS: Rui Duarte; Antonio Guedes de Oliveira ;
SOURCE: ADVANCES IN APPLIED MATHEMATICS, VOLUME: 107, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
4
TITLE: Between Shi and Ish
AUTHORS: Rui Duarte; Antonio Guedes de Oliveira ;
SOURCE: DISCRETE MATHEMATICS, VOLUME: 341, ISSUE: 2, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
5
TITLE: Hyperplane arrangements between Shi and Ish  Full Text
AUTHORS: Duarte, R; de Oliveira, AG ;
SOURCE: Electronic Notes in Discrete Mathematics, VOLUME: 68, PUBLISHED: 2018
INDEXED IN: Scopus CrossRef
IN MY: ORCID
6
TITLE: The braid and the Shi arrangements and the Pak-Stanley labelling  Full Text
AUTHORS: Rui Duarte; Antonio Guedes de Oliveira ;
SOURCE: EUROPEAN JOURNAL OF COMBINATORICS, VOLUME: 50, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef: 3
IN MY: ORCID
7
TITLE: A famous identity of Hajós in terms of sets
AUTHORS: Duarte, R; de Oliveira, AG ;
SOURCE: Journal of Integer Sequences, VOLUME: 17, ISSUE: 9, PUBLISHED: 2014
INDEXED IN: Scopus
IN MY: ORCID
8
TITLE: Note on the convolution of binomial coefficients
AUTHORS: Duarte, R; de Oliveira, AG ;
SOURCE: Journal of Integer Sequences, VOLUME: 16, ISSUE: 7, PUBLISHED: 2013
INDEXED IN: Scopus
IN MY: ORCID
9
TITLE: Partitions of a finite Boolean lattice into intervals  Full Text
AUTHORS: Josep M Brunat; Antonio Guedes de Oliveira ; Marc Noy;
SOURCE: EUROPEAN JOURNAL OF COMBINATORICS, VOLUME: 30, ISSUE: 8, PUBLISHED: 2009
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: On the adjugate of a matrix
AUTHORS: Antonio Guedes de Oliveira ;
SOURCE: AMERICAN MATHEMATICAL MONTHLY, VOLUME: 114, ISSUE: 10, PUBLISHED: 2007
INDEXED IN: Scopus WOS
IN MY: ORCID
Page 1 of 2. Total results: 20.